MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC? VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC? VASCULAR; STENT, ILIAC
Model Number H74939200068020
Medical Device Problem Codes Contamination (1120); Incomplete or Missing Packaging (2312)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the stent was not in a sealed sterile package.The target lesion was located in the right lower leg.A 6 x 80 x 120 epic vascular was selected for right lower leg angiography.However, it was noted that the stent was in an unopened box but not in a sealed sterile package.The device was immediately set aside as soon as the box was opened and was never introduced to the patient.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to retrieve additional details regarding the device status, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that the stent was not in a sealed sterile package.The target lesion was located in the right lower leg.A 6x80x120 epic vascular was selected for right lower leg angiography.However, it was noted that the stent was in an unopened box but not in a sealed sterile package.The device was immediately set aside as soon as the box was opened and was never introduced to the patient.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Media review: media was received in the form of images.Images were provided by the customer depicting the device inside the packaging tray and removed from all other packaging.It cannot be confirmed from the image if the inner pouch was present or not when the outer box carton was opened.Device technical analysis: upon receipt at our post market quality assurance laboratory, the device was returned with all packaging removed.The packaging was not returned for analysis.A visual and tactile examination found no kinks or damage to the sheath of the device.The device was returned with the stent in the correct position on the delivery system.No other issues were identified during the product analysis.Device history record (dhr) review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at this time.Risk review: a risk review was completed and confirmed that the event of device - not sterile and packaging - incomplete or missing packaging was defined in the risk documentation and is documented accordingly in the prr.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
EPIC? VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23695620
Report Number2124215-2025-85381
Device Sequence Number9072052
Product Code NIO
UDI-Device Identifier08714729805366
UDI-Public(01)08714729805366(17)290312(10)33625167
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939200068020
Device Catalogue NumberH74939200068020
Device Lot Number0033625167
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale
Patient RaceWhite